MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 18D-LONGER; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR CX 18D-LONGER; VASCULAR EMBOLIZATION DEVICE
Model Number 45-780204-L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Additionally, procedural or post procedural images were not provided.The alleged product issue could not be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that an embolization coil implant detached prematurely in the microcatheter during a treatment for a pulmonary arteriovenous malformation.The coil was advanced out of the microcahteter and could not be recaptured.It was the first coil in the case and the physician was able to secure and stabilize the implant coil with other subsequent coils.The procedure was completed, but no ability to readjust the coil.The patient is "stable".There was no patient injury nor medical or surgical intervention required.

Brand Name
AZUR CX 18D-LONGER
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12340515
Report Number2032493-2021-00335
Device Sequence Number3938753
Product Code KRD
UDI-Device Identifier00816777024374
UDI-Public(01)00816777024374(11)200907(17)250831(10)2009075Z8
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number45-780204-L
Device Lot Number2009075Z8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1